BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 1 >

Please use this identifier to cite or link to this item:

Title: Some Fixed Point Theorems for Kannan Mappings
Authors: Tejpal, Shavetambry
Narang, T. D.
Keywords: Kannan Mappings
Uniform Normal Structure
Admissible Sets
Convex Metric Spaces
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2010), 1p-10p
Abstract: Some results on the existence and uniqueness of fixed points for Kannan mappings on admissible subsets of bounded metric spaces and on bounded closed convex subsets of complete convex metric spaces having uniform normal structure are proved in this paper. These results extend and generalize some results of Ismat Beg and Akbar Azam [Ind. J. Pure Appl. Math. 18 (1987), 594-596], A. A. Gillespie and B. B. Williams [J. Math. Anal. Appl. 74 (1980), 382-387] and of Yoichi Kijima and Wataru Takahashi [Kodai Math Sem. Rep. 21 (1969), 326-330].
Description: 2000 Mathematics Subject Classification: Primary: 47H10; Secondary: 54H25.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 1

Files in This Item:

File Description SizeFormat
2010-001-010.pdf431.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License